MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Vascular Dissection (3160)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vascular dissection and vessel perforation occurred.The target lesion was located in a calcified and narrowed left anterior descending (lad) artery.After rotablation, a 3.00 x 24mm synergy xd drug-eluting stent and a 6f guidezilla ii guide extension catheter was advanced into the proximal lad.However, while preparing to inflate the stent, the patient suddenly moved and dissection and perforation in the proximal lad occurred.The physician asked for a covered stent and deliver it into the lad without success.Eventually, the patient was stable and an echocardiogram confirmed that there was a little perforation.Subsequent echocardiogram showed nothing.The physician then worked to stent the vessel with a synergy stent and was successful.It was not certain what caused the dissection and perforation.The circumflex was also stented and the procedure was completed.The patient was sent home over the weekend with no further complications and fully recovered.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15218079
Report Number2134265-2022-08275
Device Sequence Number20505269
Product Code NIQ
UDI-Device Identifier08714729980988
UDI-Public08714729980988
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2024
Device Model NumberH7493941824300
Device Lot Number0028959219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite